# SDR UIEA2019102805801

- Difficulty date: October 26, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,353 hours, 12,981 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Gasket
- Part number: 38761792
- Condition: Failed
- Location: Flow Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE,  NO DUCT PRESSURE.   PERFORMED IGU PUSH PULL TEST OF APU IAW FIM 49-11 FAULT TREE 975 AND FOUND LESS THAN 2 PDS FORCE REQUIRED. ALSO, REMOVED AND REPLACED FLOW SENSE VALVE GASKET IAW AMM 49-53-08 AND SURGE CONTROL VALVE AFT RUBBER DUCT IAW AMM 49-53-00.
